Publications in Scientific Journals:

G. Gantner, D. Praetorius:
"Adaptive BEM for elliptic PDE systems, Part II: Isogeometric analysis with hierarchical B-splines for weakly-singular integral equations";
Computers and Mathematics with Applications, 117 (2022), 74 - 76.

English abstract:
We formulate and analyze an adaptive algorithm for isogeometric analysis with hierarchical B-splines for weakly-singular boundary integral equations. We prove that the employed weighted-residual error estimator is reliable and converges at optimal algebraic rate. Numerical experiments with isogeometric boundary elements for the 3D Poisson problem confirm the theoretical results, which also cover general elliptic systems like linear elasticity.

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Created from the Publication Database of the Vienna University of Technology.